Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 25, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 23, 2014, 4:50 AM EDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2014, 4:50 AM EDT (08:50 UTC)
- Expired
- Oct 25, 2014, 2:04 PM EDT
- In force
- 57 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
632 WHUS72 KMFL 230850 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 450 AM EDT THU OCT 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE OFFSHORE GULF WATERS... GMZ676-240000- /O.NEW.KMFL.SC.Y.0025.141023T0850Z-141024T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 450 AM EDT THU OCT 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL INCREASE TO AROUND 20 TO 25 KNOTS TONIGHT ACROSS THE OFFSHORE GULF WATERS. SEAS WILL BUILD TO AROUND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
706 WHUS72 KMFL 231831 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 231 PM EDT THU OCT 23 2014 AMZ630-650-651-670-671-240245- /O.EXB.KMFL.SC.Y.0025.141024T0000Z-141025T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 231 PM EDT THU OCT 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL INCREASE TO AROUND 20 TO 25 KNOTS TONIGHT ACROSS THE OFFSHORE GULF WATERS. SEAS WILL BUILD TO AROUND 7 FEET BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-240245- /O.CON.KMFL.SC.Y.0025.000000T0000Z-141024T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 231 PM EDT THU OCT 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL INCREASE TO AROUND 20 TO 25 KNOTS TONIGHT ACROSS THE OFFSHORE GULF WATERS. SEAS WILL BUILD TO AROUND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
527 WHUS72 KMFL 240822 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 422 AM EDT FRI OCT 24 2014 GMZ656-657-250000- /O.EXA.KMFL.SC.Y.0025.000000T0000Z-141025T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 422 AM EDT FRI OCT 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: NORTHEAST WINDS 20 TO 25 KNOTS WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-250000- /O.EXT.KMFL.SC.Y.0025.000000T0000Z-141025T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 422 AM EDT FRI OCT 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL BEGIN TO SUBSIDE THIS EVENING. SEAS WILL BUILD UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-250000- /O.EXT.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 422 AM EDT FRI OCT 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS WILL INCREASE TO 25 TO 30 KNOTS TONIGHT. OCCASIONAL GALE FORCE GUSTS ARE POSSIBLE. SEAS WILL BUILD TO 7 TO 8 FEET TODAY AND 7 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
086 WHUS72 KMFL 241935 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 335 PM EDT FRI OCT 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM SATURDAY MORNING... GMZ656-657-676-250345- /O.EXT.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 335 PM EDT FRI OCT 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS: NORTHEAST WINDS 20 TO 23 KNOTS ARE FORECAST ACROSS PORTIONS OF THE WATERS AND ARE EXPECTED TO BEGIN TO SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-250345- /O.CON.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 335 PM EDT FRI OCT 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS ARE EXPECTED TO CONTINUE INTO TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
103 WHUS72 KMFL 250221 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1021 PM EDT FRI OCT 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM SATURDAY MORNING... GMZ656-657-676-250330- /O.CAN.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1021 PM EDT FRI OCT 24 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS HAVE FALLEN BELOW ADVISORY CRITERIA. HOWEVER, THERE STILL MAY STILL BE ISOLATED GUSTS TO AROUND 20 KNOTS THROUGH THE OVERNIGHT HOURS. $$ AMZ630-650-651-670-671-251200- /O.CON.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1021 PM EDT FRI OCT 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS ARE EXPECTED TO CONTINUE INTO TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
150 WHUS72 KMFL 250758 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 358 AM EDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM SATURDAY AFTERNOON... AMZ630-250900- /O.CAN.KMFL.SC.Y.0025.000000T0000Z-141025T1200Z/ BISCAYNE BAY- 358 AM EDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ650-651-670-671-251800- /O.EXT.KMFL.SC.Y.0025.000000T0000Z-141025T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 358 AM EDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS OF AROUND 20 KNOTS ARE EXPECTED TO CONTINUE THROUGH THE DAY. SEAS WILL CONTINUE TO BE TO 7 TO 8 FEET UNTIL AT LEAST EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
632 WHUS72 KMFL 251804 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 204 PM EDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS HAS BEEN ALLOWED TO EXPIRE... AMZ650-651-670-671-251915- /O.CAN.KMFL.SC.Y.0025.000000T0000Z-141025T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 204 PM EDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. REGIONAL OBSERVATIONS INDICATE WINDS ACROSS THE REGIONAL WATERS ARE SLOWLY SUBSIDING. IN ADDITION THE HAZARDOUS SEAS ACROSS THE ATLANTIC WATERS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS AND CONTINUE TO SLOWLY SUBSIDE TONIGHT THROUGH SUNDAY. THEREFORE THE SMALL CRAFT ADVISORY WAS CANCELLED. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 4:43 AM EDT, 7 minutes earlier.
Area forecast discussion, Oct 23, 4:43 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 443 AM EDT THU OCT 23 2014 .DISCUSSION... A LARGE UPPER LOW ALONG THE MID ATLANTIC COAST WILL MOVE SLOWLY TO THE NORTHEAST TODAY. A DEEP PLUME OF TROPICAL MOISTURE AHEAD OF A NON-TROPICAL AREA OF LOW PRESSURE DEVELOPING ACROSS THE SOUTHEASTERN GULF WILL CONTINUE TO STREAM INTO THE SOUTHERN PORTIONS OF THE REGION TODAY. A FRONTAL BOUNDARY WAS LOCATED ACROSS THE REGION FROM NEAR WEST PALM BEACH SOUTHWEST TO NEAR NAPLES. MODERATE TO HEAVY RAIN WAS FALLING ACROSS SOUTHEAST PALM BEACH AND NORTHEAST BROWARD COUNTY ALONG THE BOUNDARY THIS MORNING...WITH VERY LIGHT RAIN FALLING ACROSS MIAMI-DADE COUNTY. TODAY...A VERY SHARP MOISTURE GRADIENT EXISTS ACROSS THE REGION AND THUS A SHARP POP GRADIENT EXISTS AS WELL. POP FORECAST RANGES FROM NEAR 100 PERCENT ACROSS THE DEEP SOUTH TO NEAR 0 PERCENT ACROSS GLADES COUNTY. THE BOUNDARY STRETCHING FROM WEST PALM BEACH TO NEAR NAPLES WILL SLIDE SLOWLY SOUTHWARD TODAY. THE DEEP TROPICAL MOISTURE PLUME OVERLAYS DEEP LOW LEVEL MOISTURE. THE HIGH FREEZING LEVEL WILL PROMOTE HIGH PRECIPITATION EFFICIENCY. THE SURFACE BOUNDARY DRAPED ACROSS THE REGION AND SHORTWAVE MOVING TOWARDS SOUTH FLORIDA WILL LEAD TO LIFT AND SURFACE CONVERGENCE. THESE INGREDIENTS COULD LEAD TO A HEAVY RAINFALL SETUP FOR BROWARD OR MIAMI-DADE COUNTY TODAY...WITH SEVERAL INCHES OF RAIN FALLING IN ISOLATED LOCATIONS UNDER TRAINING SHOWERS AND STORMS. TEMPERATURES WILL REMAIN NEAR 80 TO THE LOW 80S DUE TO COVER AND RAIN. TONIGHT...AN AREA OF LOW PRESSURE IS FORECAST TO STRENGTHEN AS IT MOVES TOWARD THE FLORIDA STRAITS. THE GFS IS MUCH STRONGER WITH THE FEATURE AS IT MOVES ALONG THE FRONTAL BOUNDARY...AND HAS WINDS AS HIGH AS 30 KNOTS ACROSS THE REGIONAL WATERS. DUE TO THE GFS DEVELOPING A STRONGER LOW ALONG THE BOUNDARY...IT SHUNTS THE DEEP MOISTURE TO EXTREME SOUTHERN FLORIDA TONIGHT. THE ECMWF SEEMS MORE REALISTIC WITH A BROAD AREA OF LOW PRESSURE AND STRENGTHENING PRESSURE GRADIENT...AND DEEP MOISTURE REMAINING ACROSS THE SOUTHERN HALF OF THE REGION. THIS WILL LEAD TO ANOTHER ROUND OF SHOWERS...POSSIBLY HEAVY AT TIMES...ALONG THE EAST COAST MAINLY FROM FORT LAUDERDALE SOUTHWARD. FRIDAY AND FRIDAY NIGHT...A MID LEVEL SHORTWAVE WILL DROP SOUTH ACROSS THE THE SOUTHEAST AND INTO FLORIDA. MOISTURE IS FORECAST TO LIFT BACK NORTHWARD AHEAD OF THE SHORTWAVE...WITH NUMEROUS TO WIDESPREAD SHOWERS AND A FEW STORMS. SATURDAY...THE TROUGH WILL PUSH THROUGH THE REGION SATURDAY MORNING AND MUCH DRIER AND SLIGHTLY COOLER AIR WILL PUSH INTO SOUTH FLORIDA THROUGH THE DAY UNDER NORTHERLY FLOW. LOWS SUNDAY MORNING MAY BE IN THE 50S ACROSS MUCH OF THE LAKE REGION...WITH 60S TO AROUND 70 FOR THE METRO AREAS. SUNDAY THROUGH THE MIDDLE OF NEXT WEEK...A DEEP LAYERED RIDGE IS FORECAST TO MOVE EASTWARD FROM THE GULF OF MEXICO ON SUNDAY AND INTO THE WESTERN ATLANTIC ON MONDAY. LIGHT TO MODERATE EASTERLY FLOW WILL RETURN SOUTH OF THE HIGH...WITH INCREASING LOW LEVEL MOISTURE. LOW CHANCES OF RAIN RETURN BY THE MIDDLE OF THE WEEK. && .AVIATION... A COLD FRONT IS SLOWLY DRIFTING SOUTH ACROSS SOUTH FLORIDA THIS MORNING. IT WILL LIKELY STALL SOMETIME TODAY. WITH PLENTY OF TROPICAL MOISTURE IN PLACE, THIS WILL ACT AS A TRIGGER TO KEEP SHOWERS AND THUNDERSTORMS IN THE TAF FORECAST FOR ALMOST ALL THE SITES. THE EXCEPTIONS ARE KPBI AND KAPF, WHERE THE FRONT HAS ALREADY MOVED THROUGH. EXPECT GENERALLY VFR TO MVFR CONDITIONS THROUGH THE DAY, WITH BRIEF IFR UNDER HEAVY SHOWERS, OR PERHAPS THUNDERSTORMS. WHILE THERE WILL BE A WIND SHIFT AS THE FRONT PASSES, WIND SPEEDS ARE NOT EXPECTED TO BE SIGNIFICANT, WITH MOST LOCATIONS BEING LIGHT AND VARIABLE INTO THE MID MORNING HOURS. BY MID-DAY, THEY WILL PICK UP TO AROUND 12 KTS, WITH THE DIRECTION PENDING ON THE LOCATION OF THE FRONT. && .MARINE... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE GULF WATERS THROUGH FRIDAY MORNING. NORTHEAST WINDS WILL INCREASE TO AROUND 20 KNOTS THIS MORNING AND THEN POSSIBLY TO 20-25 KNOTS BY TONIGHT. SEAS ARE FORECAST TO BUILD TO 5-6 FEET. THE PRESSURE GRADIENT WILL CONTINUE TO INCREASE ACROSS THE REGION AS A NON TROPICAL AREA OF LOW PRESSURE MOVES ALONG A FRONTAL BOUNDARY DRAPED ACROSS THE REGION. THE WINDS WILL INCREASE ACROSS THE ATLANTIC WATERS TONIGHT AND FRIDAY AS THE AREA OF LOW PRESSURE MOVES INTO THE FLORIDA STRAITS. NORTHEAST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT AND FRIDAY AND SEAS COULD BUILD UP TO 7 FEET IN THE GULF STREAM. NUMEROUS TO WIDESPREAD SHOWERS AND A FEW STORMS ARE POSSIBLE THROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 82 72 81 69 / 30 20 50 20 FORT LAUDERDALE 82 75 82 73 / 80 60 60 30 MIAMI 82 73 82 71 / 90 70 70 30 NAPLES 84 69 82 66 / 30 20 30 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...84/AK LONG TERM....84/AK AVIATION...13/SI
Hazardous weather outlook, Oct 22, 8:20 PM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 820 PM EDT WED OCT 22 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 231230- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 820 PM EDT WED OCT 22 2014 ...LOCALIZED FLOODING POSSIBLE THROUGH FRIDAY, ESPECIALLY BROWARD AND MIAMI-DADE METRO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS, ESPECIALLY SOUTH OF ALLIGATOR ALLEY. FLOODING: THERE IS A SLIGHT RISK OF LOCALIZED STREET FLOODING ACROSS MIAMI-DADE COUNTY OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DEEP TROPICAL MOISTURE COMBINED WITH A FRONTAL BOUNDARY COULD RESULT IN HEAVY RAINFALL AND FLOODING THURSDAY THROUGH FRIDAY, ESPECIALLY ACROSS THE BROWARD AND MIAMI-DADE METRO AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 2:18 PM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 38 hr |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.